# SDR MZZA2010042000146

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 37,825 hours, 12,466 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601512
- Part serial: 1137503
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR INFO ONLY FWD CREW LIFE VEST FAILED TO INFLATE AUTOMATICALLY MX NOTED FOR SDR PROP.  FAULTY CREW LIFE VEST P/N 66601-512 S/N 1137503.
